# SDR DALA2024040404055

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 15,856 hours, 6,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3068, CREW NOT ABLE TO ARM AFT LEFT DOOR. CORRECTIVE ACTION: REMOVED FOD FROM DOOR FLOOR, CATERING CART LOCK ON THE WAY OF GIRT BAR TRACK. DOOR SECURED CLOSED. (LP 5465918)
